# SDR R61A2020041480486

- Difficulty date: April 10, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N742YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000654
- Aircraft time: 8,082 hours, 5,295 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Lt Wing
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINF HAS A DENT BETWEEN RIBS 25/26 FWD SPAR 1 MEASURING 1.375"L X 4.06"W X .057"D. DAMAGE BETWEEN RIBS 25/26 FWD OF SPAR 1 IS PERMANENT ALLOWABLE DAMAGE PER ETD2020-170-014204.
